# SDR SIMA200802804

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 17,519 hours, 15,683 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 535
- Condition: Odor
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4806, TAXI IN CREW NOTED A BURNED ODOR IN THE COCKPIT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 REC FAN IAW EMB AMM 21-24-01.  OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED NR 2 REC FAN MUFFLER DUCT IAW EMB AMM 21-22-06.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
